# SDR USAA2014052800004

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,809 hours, 20,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 & SY6 CHECK LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FRAME 16, -Z500, Y765. REPLACED SEAT TRACK AT FRAME 16, -Z500, Y765 IAW SRM 51-72-11 & DWG D53112812.
